SMF

Sur les conjectures de Mordell et Lang (d'après Vojta, Faltings et Bombieri)

Marc HINDRY
  • Année : 1992
  • Tome : 209
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Français
  • Class. Math. : 11G
  • Pages : 39-56
  • DOI : 10.24033/ast.153

I present the new proof of Mordell's conjecture found by Vojta and the generalization proven by Faltings : “a subvariety of an abelian variety has only finitely many points rational over a number field, whenever it contains no translate of subabelian variety”. The paper also describes further simplifications due to Bombieri and some applications of these results, especially to the study of algebraic points of given degree on a curve.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...